# SDR SWAA2024052275405

- Difficulty date: April 16, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Rbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT R/H AFT BULKHEAD SUPPORT AT STA 947; RBL 22; WL 166.<[01] REMOVED AND REPLACED AFT CARGO COMPARTMENT R/H AFT BULKHEAD SUPPORT FROM STA 947; RBL22; WL 166 PER SRM 51-40-02-0G-0 AND DWG#149A8117.;[02] UPDATED MEASUREMENTS.;[03] VERIFIED.
